# SDR CA110929008

- Difficulty date: August 17, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715C130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: TBA
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE BEING INDUCTED AT MFG. ENGINE REMOVED FOR HIGH TIME AND DURING BOROSCOPE OF ENGINE, HEAVY DAMAGE FOUND ON COMPRESSOR BLADES, STG 3, 4, 5, 6 AND 10.  DAMAGE ON STG 4 AND 6 IS OUTSIDE ENGINE MANUAL LIMIT, 1 OFF, STAGE 4 BLADE BROKEN AT MID SPAN.  OTHER DETAIL WILL BE PROVIDED AT ENGINE DISSASEMBLY.
